1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Injection Issues

Discussion in 'Type 1 Diabetes' started by baby_angel, Jun 22, 2009.

  1. baby_angel

    baby_angel Type 1 · Well-Known Member

    Messages:
    46
    Likes Received:
    3
    Trophy Points:
    48
    I've always been on the multiple injections and have never had any problems with my injection sites. But lately i have noticed that the skin has become sore and a lump has formed under the skin on my right arm. :(
    I have begun alternating my sites but i was wondering if anybody knows how to help get rid of the lump? if there is any way that is.

    Many thanks,

    Baby_Angel
     
  2. gonzo

    gonzo · Member

    Messages:
    7
    Likes Received:
    0
    Trophy Points:
    21
    The lumps come if you inject in the same place too often. To get rid of it you have to avoid the site where the lump is completely for several months, or until it goes away. Also those places are bad to inject into because the insulin can get get trapped there and not dispurse as normal, then suddenly release later when you are not expecting it to and that could make you hypo, or al least make bs control less stable.

    gonz
     
  3. Sweet3x

    Sweet3x · Well-Known Member

    Messages:
    166
    Likes Received:
    1
    Trophy Points:
    38
    Try rubbing the area a few times, too. Not sure if it works, but made me feel I was doing something about it, when I had a similar problem. It doesn't take too long to go away, so you'll be able to wear short sleeved tops without feeling self-concious again soon :)
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook